# SDR 96ZZZX4239

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37223
- Make and model: Cessna 310K
- Aircraft serial: 310R0963
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND.  HAND CRANKED 2-3 TURNS, THEN WAS OK.  JACKED AIRCRAFT, CYCLED GEAR MANY TIMES, COULD NOT DUPLICATE.
